Tooth sizes in nonsyndromic hypodontia patients


Creative Commons License

Gungor A. Y. , Turkkahraman H.

ANGLE ORTHODONTIST, vol.83, no.1, pp.16-21, 2013 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.2319/011112-23.1
  • Title of Journal : ANGLE ORTHODONTIST
  • Page Numbers: pp.16-21

Abstract

Objective: To evaluate and compare the sizes of teeth in mild and severe hypodontia patients with those of healthy controls.